2. Choose the tag from the drop-down menu that
clicks most with you (and add it to any posts you create so others can easily
find and sort through posts)
3. Start posting
Have questions? Email us anytime at CommunityManagement@webmd.net
newborn with heart problems
a friend just had a baby girl, but they say her heart is not beating right. instead of lub dub it goes lub dub clink. the mommy has a thyroid problem and says that is what caused it but I don't think it is. I think she took pills the whole pregnancy(not ones prescribed for pregnant women) she only went to the doc maybe twice the entire pregnancy. could her taking narcotics cause the baby's heart to do that. its to late for them to do a pure drug screen because the baby is already a couple days old. I am very worried about her baby PLEASE HELP
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.